# SDR COEA2016011039801

- Difficulty date: January 10, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: S57515712202
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  RT WING UPPER OTBD TE FLAP RUB STRIP HAS LEVEL 2 CORROSION.  REPLACED WITH FABRICATED STRIP.
